# SDR FDEA201110144503

- Difficulty date: October 14, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FLAP, LOWER OTBD SKIN PUNCTURED.   TRIMMED OUT DAMAGE IAW 57-00-01, HFEC IAW NTSPM 06-10-01.  NO CRACKS NOTED.  FABRICATED SKIN DOUBLER, TEE DOUBLERS, TEE FILLER AND SKIN FILLER IAW SRM 57-00-01 FIG.3  INSTALLED ALL REPAIR PARTS IAW SRM 57-00-01 FIG.4 AND SRM 51-31-01. MAJOR REPAIR.
